# SDR ASAA2015081012825

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 168 hours, 63 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT AVAILABLE ON FMC MENU.  ACFT GROUNDED.  SAT-COM PROMPT IS AVAILABLE ON F/O'S AND CAPT'S CDU.  SAT COM, OPS NORMAL, REF MM 23-15-00.
